Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("NOMBRE STABILITE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 30

  • Page / 2
Export

Selection :

  • and

ON THE PROBABLE BEHAVIOUR OF SOME ALGORITHMS FOR FINDING THE STABILITY NUMBER OF A GRAPHPITTEL B.1982; MATH. PROC. CAMB. PHILOS. SOC.; ISSN 0305-0041; GBR; DA. 1982; VOL. 92; NO 3; PP. 511-526; BIBL. 11 REF.Article

LES PARAMETRES DES HYPERGRAPHES ET LES PROBLEMES EXTREMAUX ASSOCIES.STERBOUL F.1974; AO-CNRS-10605; FR.; DA. 1974; PP. 1-107; BIBL. 3 P. 1/2; (THESE DOCT. SCI. MATH.; PARIS VI)Thesis

UPPER BOUNDS FOR THE STABILITY NUMBER OF A GRAPHHANSEN P.1979; REV. ROUMAINE MATH. PURES APPL.; ROM; DA. 1979; VOL. 24; NO 8; PP. 1195-1199; BIBL. 6 REF.Article

DEGRES ET NOMBRE DE STABILITE D'UN GRAPHE.HANSEN P.1975; CAH. CENTRE ET. RECH. OPERAT.; BELG.; DA. 1975; VOL. 17; NO 2-4; PP. 213-220; BIBL. 2 REF.; (COLLOQ. THEOR. GRAPHES; PARIS; 1974)Conference Paper

ON HADWIGER'S NUMBER AND THE STABILITYDUCHET P; MEYNIEL H.1982; NORTH-HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1982; VOL. 62; PP. 71-73; BIBL. 3 REF.Conference Paper

SUR LE NOMBRE DE STABILITE EXTERNE D'UN GRAPHEARNAUTOV VI.1972; DISKRETN. ANAL.; S.S.S.R.; DA. 1972; NO 20; PP. 3-8; BIBL. 2 REF.Serial Issue

ORIENTED HYPERGRAPHS, STABILITY NUMBERS AND CHROMATIC NUMBERSMUELLER H.1981; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1981; VOL. 34; NO 3; PP. 319-320; BIBL. 2 REF.Article

DETERMINING THE STABILITY MEMBER OF A GRAPH.CHVATAL V.1977; S.I.A.M. J. COMPUTG; U.S.A.; DA. 1977; VOL. 6; NO 4; PP. 643-662; BIBL. 20 REF.Article

On some properties of the struction of a graphDE WERRA, D.SIAM journal on algebraic and discrete methods. 1984, Vol 5, Num 2, pp 239-243, issn 0196-5212Article

The struction of a graph: application of CN-free graphsHAMMER, P. L; MAHADEV, N. V. R; DE WERRA, D et al.Combinatorica (Print). 1985, Vol 5, Num 2, pp 141-147, issn 0209-9683Article

On the independence number of random graphsFRIEZE, A. M.Discrete mathematics. 1990, Vol 81, Num 2, pp 171-175, issn 0012-365X, 5 p.Article

Stability number of bull- and chair-free graphsDE SIMONE, C; SASSANO, A.Discrete applied mathematics. 1993, Vol 41, Num 2, pp 121-129, issn 0166-218XArticle

A note concerning paths and independence number in digraphsHAHN, G; JACKSON, B.Discrete mathematics. 1990, Vol 82, Num 3, pp 327-329, issn 0012-365X, 3 p.Article

Chordal graphs and upper irredundance, upper domination and independenceJACOBSON, M. S; PETERS, K.Discrete mathematics. 1990, Vol 86, Num 1-3, pp 59-69, issn 0012-365X, 11 p.Article

Penta-extensions of hereditary classes of graphsZVEROVICH, Igor E; ZVEROVICH, Inessa I.Journal of combinatorial optimization. 2005, Vol 10, Num 2, pp 169-178, issn 1382-6905, 10 p.Article

On total colourings of graphsMCDIARMID, C; REED, B.Journal of combinatorial theory. Series B. 1993, Vol 57, Num 1, pp 122-130, issn 0095-8956Article

Critical concepts in dominationSUMMER, D. P.Discrete mathematics. 1990, Vol 86, Num 1-3, pp 33-46, issn 0012-365X, 14 p.Article

Minimization of a quadratic pseudo-Boolean functionBILLIONNET, A; SUTTER, A.European journal of operational research. 1994, Vol 78, Num 1, pp 106-115, issn 0377-2217Article

Stability number and chromatic number of tolerance graphsNARASIMHAN, G; MANBER, R.Discrete applied mathematics. 1992, Vol 36, Num 1, pp 47-56, issn 0166-218XArticle

Polynomially solvable cases for the maximum stable set problemHERTZ, A.Discrete applied mathematics. 1995, Vol 60, Num 1-3, pp 195-210, issn 0166-218XArticle

On (P5, diamond)-free graphsARBIB, Claudio; MOSCA, Raffaele.Discrete mathematics. 2002, Vol 250, Num 1-3, pp 1-22, issn 0012-365XArticle

On the stability number of the edge intersection of two graphsARBIB, Claudio; CAPRARA, Alberto.Information processing letters. 2002, Vol 83, Num 3, pp 173-174, issn 0020-0190Article

On the stability number of AH-free graphsHERTZ, A; DE WERRA, D.Journal of graph theory. 1993, Vol 17, Num 1, pp 53-63, issn 0364-9024Article

Minimum degree algorithms for stability numberZVEROVICH, Igor E.Discrete applied mathematics. 2003, Vol 132, Num 1-3, pp 211-216, issn 0166-218X, 6 p.Article

Critical edges in perfect line graphs and some polyhedral consequencesWAGLER, A.Discrete applied mathematics. 1999, Vol 95, Num 1-3, pp 455-466, issn 0166-218XConference Paper

  • Page / 2